Über Fortsetzungen von Homologiestrukturen.

F.W. Bauer

Mathematische Annalen (1958)

  • Volume: 135, page 93-114
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bauer, F.W.. "Über Fortsetzungen von Homologiestrukturen.." Mathematische Annalen 135 (1958): 93-114. <http://eudml.org/doc/160605>.

author = {Bauer, F.W.},
journal = {Mathematische Annalen},
keywords = {topology},
language = {ger},
pages = {93-114},
title = {Über Fortsetzungen von Homologiestrukturen.},
url = {http://eudml.org/doc/160605},
volume = {135},
year = {1958},

AU - Bauer, F.W.
TI - Über Fortsetzungen von Homologiestrukturen.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 93
EP - 114
LA - ger
KW - topology
UR - http://eudml.org/doc/160605
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.